# SDR DJFA2005134

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N698TA
- Make and model: Beech 400A
- Aircraft serial: RK298
- Aircraft time: 3,459 hours, 2,868 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING TAKEOFF THE LEFT THRUST REVERSER UNLOCK AND LEFT THRUST REVERSER ARM LIGHTS ILLUMINATED.  THIS WAS FOLLOWED BY THE ASSOCIATED MASTER WARNING AND EMERGENCY STOW LIGHTS ILLUMINATING.  THE THRUST REVERSER WAS STOWED MANUALLY BY USE OF THE EMERGENCY STOW BUTTON.  THE AIRCRAFT WAS RETURNED TO KHIO AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE ISSUED MEL 78-1 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
